Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 134, Number 3
HTML articles powered by AMS MathViewer

On the Littlewood-Paley $g$-function and the Lusin $s$-function
George Gasper PDF
Trans. Amer. Math. Soc. 134 (1968), 385-403
An almost everywhere direct power
Philip Olin PDF
Trans. Amer. Math. Soc. 134 (1968), 405-420
On hypersingular integrals and Lebesgue spaces of differentiable functions
Richard L. Wheeden PDF
Trans. Amer. Math. Soc. 134 (1968), 421-435
Pseudocompact spaces
R. M. Stephenson PDF
Trans. Amer. Math. Soc. 134 (1968), 437-448
Convergent transfer schemes for $N$-person games
R. E. Stearns PDF
Trans. Amer. Math. Soc. 134 (1968), 449-459
On the equation $z_{1}{}^{n}z_{2}{}^{n}\cdots z_{k}{}^{n}=y^{n}$ in a free semigroup
K. I. Appel and F. M. Djorup PDF
Trans. Amer. Math. Soc. 134 (1968), 461-470
Measurable multivalued mappings and Lusin’s theorem
Marc Q. Jacobs PDF
Trans. Amer. Math. Soc. 134 (1968), 471-481
On Jacobi sums of certain composite orders
Joseph B. Muskat PDF
Trans. Amer. Math. Soc. 134 (1968), 483-502
Spaces of affine continuous functions on simplexes
Aldo J. Lazar PDF
Trans. Amer. Math. Soc. 134 (1968), 503-525
Analytic canonical forms for nonlinear difference equations
Jon W. Tolle PDF
Trans. Amer. Math. Soc. 134 (1968), 527-544
Geometric dimension of vector bundles over lens spaces
Denis Sjerve PDF
Trans. Amer. Math. Soc. 134 (1968), 545-557
On hamiltonian line-graphs
Gary Chartrand PDF
Trans. Amer. Math. Soc. 134 (1968), 559-566